# SDR SWAA2021111537731

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD SUPPORT STRAP AT STA 500D; WL 153; RBL 14; RBL 10; LBL 1; LBL 4; LBL 14; LBL 17; LBL 22; LBL 23. ; / [01] REMOVED CORROSION ON SUPPORT STRAP; FWD CARGO BAY AFT BULKHEAD AT STA 500D; WL 153; RBL 14;RBL10;LBL4;LBL14;LBL17;LBL22 AND LBL23. MEASURES RBL14: L=2.550'; W=1.100'; D=0.030'. ORIGINAL THICNESS 0.071'; MATERIAL REMOVED 0.030'; REMAINING MATERIAL THICKNESS 0.041'. THE SUPPORT STRAP IS OUT OF LIMITS. IAW. SRM 53-30-08-1A-1 ALLOWABLE DAMAGE 1; STEP 4.A(2)A. TOOL USED DEPTH GAGE ID: ATS1737; DUE DATE:07/2022.; [02] VERIFIED CORRECTIVE ACTION 1 (OUT OF LIMITS); [03] RECEIVED NEW SUPPORT STRAP; ITEM 143A9485Y35; LOT#1468693. LOCATED AND DRILLED NEW SUPPORT STRAP LOC AT STA 500D. IAW. SRM 51-40-05. OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTIONS 3; [05] INSTALLATION OF FCB AFT BULKHEAD SUPPORT STRAP STA 500D WL 153 WILL BE PERFORMED ON MOC 5330-E-16461-NG; [06] VERIFIED INSTALLATION OF FCB AFT BULKHEAD SUPPORT STRAP STA 500D WL 153 WILL BE PERFORMED ON MOC 5330-E-16461-NG.
